RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 215–216 (Mi umn2025)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$L$-functions and the class number of cyclotomic fields

I. Sh. Slavutskii


Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 256–257

Bibliographic databases:

MSC: 11R60, 11R42, 11M36
Received: 26.08.1987

Citation: I. Sh. Slavutskii, “$L$-functions and the class number of cyclotomic fields”, Uspekhi Mat. Nauk, 43:5(263) (1988), 215–216; Russian Math. Surveys, 43:5 (1988), 256–257

Citation in format AMSBIB
\Bibitem{Sla88}
\by I.~Sh.~Slavutskii
\paper $L$-functions and the class number of~cyclotomic fields
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn2025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971491}
\zmath{https://zbmath.org/?q=an:0684.12005|0663.12009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..256S}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 256--257
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001951}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100030}


Linking options:
  • http://mi.mathnet.ru/eng/umn2025
  • http://mi.mathnet.ru/eng/umn/v43/i5/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:120
    Full text:45
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019